Simulating diffusions with piecewise constant coefficients using a kinetic approximation

Antoine Lejay 1, 2 Sylvain Maire 2, 3
2 TOSCA
INRIA Lorraine, CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, INPL - Institut National Polytechnique de Lorraine, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : Using a kinetic approximation of a linear diffusion operator, we propose an algorithm that allows one to deal with the simulation of a multi-dimensional stochastic process in a media which is locally isotropic except on some surface where the diffusion coefficient presents some discontinuities. Numerical examples are given in dimensions one to three on PDEs or stochastic PDEs with or without source terms.
Type de document :
Article dans une revue
Computer Methods in Applied Mechanics and Engineering, Elsevier, 2010, 199 (29-32), pp.2014-2023
Liste complète des métadonnées

Littérature citée [42 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00358003
Contributeur : Antoine Lejay <>
Soumis le : mardi 23 mars 2010 - 18:04:45
Dernière modification le : vendredi 12 janvier 2018 - 02:00:23
Document(s) archivé(s) le : mercredi 30 novembre 2016 - 15:33:38

Fichier

lejay-maire-kinetic-approximat...
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : inria-00358003, version 4

Citation

Antoine Lejay, Sylvain Maire. Simulating diffusions with piecewise constant coefficients using a kinetic approximation. Computer Methods in Applied Mechanics and Engineering, Elsevier, 2010, 199 (29-32), pp.2014-2023. 〈inria-00358003v4〉

Partager

Métriques

Consultations de la notice

391

Téléchargements de fichiers

133